Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Numbness and tingling in the hand after smoking weed. When will I get back to normal?

Hi, I smoked weed for the first time last week. I am over 21 and so I thought that I should give it a try. I don t drink or smoke at all normally so this was new. It has been a week, and I feel like I m living in a fake word. I move but I feel like I am in a trance and I have numbness and a tingling sensation in my hands. My touch is very distorted and i cant really feel my face, or warmth when I touch it- it is very hard to explain. Im worried about lasting affects, I just really want to go back to normal. I don t know if I should go to a doctor or just wait it out.. help!
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is unusual for weed or cannabis to have effect even after a week. However there may be other reasons why you are experiencing these symptoms.

You must see a doctor who can examine you carry out some tests and do the needfull.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor